# SDR R61A201511010850

- Difficulty date: November 1, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT HORIZONTAL STABILIZER, RIB 12 FWD UPPER FLANG IS CRACKED.  MAINTENCE PERFORMED PERMANENT REPAIR TO LT HORIZONTAL STABILIZER, RIB 12 FWD UPPER FLANGE IAW ETD 2015-170-102356.
